# SDR DHL2003604666

- Difficulty date: June 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER OUTER SKIN CORRODED ON SEVERAL SPOTS FROM STA XE 246.000 TO STA XH 285.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EO DHL 030574, ED 3411.  REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN PANEL IAW EO DHL 030574, ED 3411.  CLEANED, TREATED AND PRIMED NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON RT ELEVATOR LOWER OUTER SURFACE (STA XE 246.000 TO STA XH 285.000) USING NEW FASTENERS IAW EO DHL 030574, ED 3411, SRM 51-1-21 PG 1.  SEE NR 4037 FOR WEIGHT AND BALANCE.
